# SDR AALA202409107420

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,410 hours, 28,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 12WL DOESNT WORK CORRECTLY INCLUDING BATTERY IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202409100500) AND BATTERY (AALA202409107420) IN PASSENGER CABIN PER AMM 33-51-38-000-001-A.
